Erin Kopp on the Toxicities of Cutaneous T-cell Lymphoma Treatment

Erin Kopp, ACNP-BC
Published: Thursday, Oct 06, 2016


Erin Kopp, ACNP-BC, City of Hope Comprehensive Cancer Center, on managing the side effects of cutaneous T-cell lymphoma treatment.
 
Side of effects in cutaneous T-cell lymphoma tend to be skin-related, says Kopp. This includes dry, fissured, ulcerated skin that can lead to infection risk.
 
Topical ointments used to treat cutaneous T-cell lymphoma symptoms can also cause irritation and itching. Topical steroids can be used to treat this.
 
Antihistamines do not work as well for these patents, so health care professionals may have to get creative, says Kopp, and consider medications like aprepitant or selective serotonin reap inhibitors.
 
SELECTED
LANGUAGE

Erin Kopp, ACNP-BC, City of Hope Comprehensive Cancer Center, on managing the side effects of cutaneous T-cell lymphoma treatment.
 
Side of effects in cutaneous T-cell lymphoma tend to be skin-related, says Kopp. This includes dry, fissured, ulcerated skin that can lead to infection risk.
 
Topical ointments used to treat cutaneous T-cell lymphoma symptoms can also cause irritation and itching. Topical steroids can be used to treat this.
 
Antihistamines do not work as well for these patents, so health care professionals may have to get creative, says Kopp, and consider medications like aprepitant or selective serotonin reap inhibitors.
 

View Conference Coverage
Online CME Activities
TitleExpiration DateCME Credits
Community Practice Connections™: MBCC: Bridging Bench to Bedside: The Potential for Immunotherapeutic Strategies in Breast CancerMay 31, 20192.0
Medical Crossfire®: New Frontiers in the Management of GvHD: Uncovering the Latest Advances to Improve Post-Transplant CareMay 31, 20191.5
Publication Bottom Border
Border Publication
x